Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 27, Issue 2, Spring 1992  pp. 385-412.

Similarity and quasisimilarity of quasinormal operators

Authors Kung-Yeu Chen (1), Domingo A. Herrero (2) and Pey Yuan Wu (3)
Author institution: (1) Department of Mathematics, Tamkang University, Tamsui, Taiwan, Republic of China.
(2) Department of Mathematics, Arizona State University, Tempe, Arizona 85287, U.S.A.
(3) Department of Applied Mathematics, National Chiao Tung University, Hsinchu, Taiwan, Republic of China.


Contents    Full-Text PDF